MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; SCREW, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; SCREW, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
The following was found during a maude review: it was reported that a patient had a midshaft clavicle that was treated with an arthrex clavicle plate on (b)(6) 2021.Reduction was an anatomic with no concerns leaving the operating room.Patient returned on (b)(6) 2021 for follow up and the hardware had failed and screws were free floating.The patient is very healthy and compliant.On (b)(6)2021 the plate was removed and replaced with a synthes clavicle plate.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12300586
Report Number1220246-2021-03498
Device Sequence Number19624217
Product Code HRS
UDI-Device Identifier00888867027442
UDI-Public00888867027442
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2653CL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;